Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » READ-ONLY ARCHIVE » General Health & Nutrition » Anti Depressants

 - UBBFriend: Email this page to someone!    
Author Topic: Anti Depressants
BusyBee0517
Neophyte
Member # 26191

Icon 1 posted      Profile for BusyBee0517     Send New Private Message       Edit/Delete Post 
A week ago I stopped taking my paxil under doctor supervision that i've taken for three years. Ever since then I've been getting dizzy spells and I'm wondering if it could be from coming off the meds that my body is so use too or if it could be another perhaps more serious problem? Has anyone else ever heard of dizzy spells when coming off of antidepressants?
Posts: 9 | From: Youngstown, OH | Registered: Nov 2005  |  IP: Logged | Report this post to a Moderator
LilBlueSmurf
Scarleteen Volunteer
Member # 1207

Icon 1 posted      Profile for LilBlueSmurf     Send New Private Message       Edit/Delete Post 
There are a whole whack of symptoms that come w/ withdrawing use of antidepressants. Dizziness if one of them.

From what i've been hearing, Paxil is one of the harder antidepressants to come off of. W/ any antidepressant, patients are usually 'weaned' off of the drug ... Usually by taking one pill every other day for a week or two, one pill every two days for a week or two, etc ... This way your body slowly gets used to the change and it's not such a shock to your system. Have you been weaning off or did you go 'cold turkey'?

You should call your doctor and explain your symptoms to him/her. If you're not weaning off the meds, you may want to suggest trying that.


Posts: 7168 | From: Ontario | Registered: Sep 2000  |  IP: Logged | Report this post to a Moderator
BusyBee0517
Neophyte
Member # 26191

Icon 1 posted      Profile for BusyBee0517     Send New Private Message       Edit/Delete Post 
Well I was sort of weaned off. He told me for one week to take them every other day just on Monday, Wednesday, and Friday and to then stop completely. I just feel like **** now not depressed but i meen i feel all dizzy and i slept for 11 hrs last night which is unusual and I'm still tired! like i can't even hold my head up anymore...
Posts: 9 | From: Youngstown, OH | Registered: Nov 2005  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post 
Then again, call your doctor.
Posts: 68290 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3